# SDR FDEA202004010646

- Difficulty date: April 1, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARC05835
- Condition: Detached
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE COMPARTMENT AT APPROXIMATELY STATION XW 375 FOUND   FINGER DOUBLER DETACHED. REPAIR CARRIED OUT AT LEFT HAND WING TRAILING EDGE COMPARTMENT AT APPROXIMATELY   STATION XW 375 FINGER DOUBLER AS PER SRM 57-50-01-2R FIGURE 202 REPAIR 6. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
